# SDR ZW0A0201403

- Difficulty date: January 3, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 7,677 hours, 4,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EMERGENCY LIGHTS WERE INOPERATIVE FROM ROW 1 TO 20.  REPLACED THE POWER SUPPLY, AND THE EMERGENCY SWITCH.
